# SDR IPXA2024011058596

- Difficulty date: January 10, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 69,109 hours, 23,234 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Part number: NA
- Part serial: NA
- Condition: Warning Message
- Location: Rudder
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** DIVERSION *** RUDDER RATIO ON EICAS C/W FIM 27-21-804 AND FIM 27-09-814 NO FAULTS AND RUDDER RATIO CHANGER PASSES BITE TEST A/C OKAY TO CONTINUE
